Get Your Dog Care Questions Answered by Experts
My name is***** and I am sorry to hear that your dog is acting so strangely. Based on your description, I would wonder if she has indigestion or a stomach ache. Is she having any excessive burping, vomiting or diarrhea?
You can try giving her some Pepcid to see if that settles her stomach down. The dose is about 0.5mg per pound, so an average 40# ***** would take 20mg.
If there is no vomiting or diarrhea and she is drinking normally, I think she will be fine.
Best regards, ***** ***** this answer helps you.
Feel free to contact me if you have any more questions.
Kansas State University,
College of Veterinary Medicine Class of 2001
How is your pup this evening? Any more strange behavior? Did you try the Pepcid?
Do you have any more questions for me?
If you are satisfied with my assistance, please take a moment to use the stars at the top of the page to rate my answer so that I will be compensated for helping you today. For future questions, you can find me here: http://www.justanswer.com/profile.aspx?PF=88695179&FID=0